# SDR SWAA2012042603451

- Difficulty date: April 19, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 36,939 hours, 21,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AFT FLAP LOWER SURFACE PUNCTURED.  REPAIRED AFT FLAP IAW SRM AND AMM.
